# SDR DALA2015090105430

- Difficulty date: August 31, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 712-731
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW BELT PANEL BETWEEN FS 712 AND FS 731 HAD A SCRATCH BLENDED OUT ON A TIME LIMITED BASIS.  ACCOMPLISH ERA 537779-14.
